RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Barsukov, Andrei Ivanovich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:426
Abstract pages:377
Full texts:90
References:65
Candidate of physico-mathematical sciences (1998)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
Birth date: 07.09.1972
E-mail:
Keywords: linear operators in spaces with indefinite scalar product; semigroups of linear bounded operators; inverse problems.

Subject:

Properties of Jordan representations of dissipative operators acting on finite dimensional indefinite space and the structure of such operators have been investigated (with T. Ya. Azizov). Necessary and sufficient conditions of solvability on one step of an inverse eigenvalue problem for symmetri tridiagonal quadratic pencil have been obtianed. Criteria for the similarity of a maximal dissipative operator on a Pontryagin spase to a maxima Hilbert space dissipative operator (joint with T. Ya. Azizov, A. Dijksma, P. Jonas).

Biography

1989–1995 Student of Voronezh State University. 1995–1998 Post-graduate student of Voronezh State University. 1998 Candidate of phis.-math. Sciences. From 1996 to this day lecturer in the Military Institute of Radio-Electronics.

Participation in International Conferences: 1) International workshop in operator theory and applications (IWOTA), the Netherlands, Groningen, 1998. 2) Differential equations and related topics (Petrovskie chteniya), Russia, Moscow, 1998. 3) Differential equations and related topics (Petrovskie chteniya), Russia, Moscow, 2001.

   
Main publications:
  • Azizov T. Ya., Barsukov A. I., Dijksma A., Jonas P. Similarity between Krein Space Bicontractions and Hilbert Space Contractions // Operator theory: Adv. Appl., Birkhauser Verlag, v. 124, 2001, 109–129.

http://www.mathnet.ru/eng/person17670
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/635818

Publications in Math-Net.Ru
2019
1. A. I. Barsukov, M. Yu. Glazkova, V. I. Ryazhskikh, S. S. Sumera, “Commutativity of spectral divisors of quadratic pencils”, Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 11:3 (2019),  5–11  mathnet  elib
2017
2. A. I. Barsukov, O. G. Konyukhva, “Functions Inverse to Weakly Hyperbolic and Hyperbolic Pencils”, Mat. Zametki, 101:1 (2017),  31–42  mathnet  mathscinet  elib; Math. Notes, 101:1 (2017), 48–57  isi  scopus
1998
3. T. Ya. Azizov, A. I. Barsukov, “The algebraic structure of $H$-dissipative operators in a finite-dimensional space”, Mat. Zametki, 63:2 (1998),  163–169  mathnet  mathscinet  zmath; Math. Notes, 63:2 (1998), 145–149  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020